The dysfunctionality of monopolies
Bibliographic Data
| ID | 2817253 |
|---|---|
| Authors | John Kay (0000-0001-8817-8871, corresponding author) |
| Year | 1998 |
| Volume | 35 |
| Issue | 6 |
| Pages | 54-58 |
| Publication date | 1998-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Society (JOURNAL) |
| Journal identifiers | ISSN: 0147-2011 • E-ISSN: 1936-4725 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/bf02686053 |
| OpenAlex | W1983055221 |
| Language | EN |
| Highly cited | No |
|---|